MathSciNet Relay Station
MathSciNet bibliographic data
MR534380 (80i:06002) 06A10
Duffus, Dwight; Wille, Rudolf A theorem on partially ordered sets of order-preserving mappings. Proc. Amer. Math. Soc. 76 (1979), no. 1, 14–16.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement